# SDR WVER2016120652112

- Difficulty date: December 6, 2016
- Submitted: December 6, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 24,608 hours, 17,960 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Fuselage
- Part time: 24,608 hours, 17,960 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT RAIL IS CORRODED AT FS 736.
